# SDR ASAA201805214677

- Difficulty date: May 16, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 35,651 hours, 10,645 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Condition: Failed
- Location: Fuel Pump
- Part time: 35,655 hours, 10,642 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT THE TOP OF CLIMB, THE LEFT CENTER FUEL PRESSURE LOW LIGHT ILLUMINATED.   FOLLOWED QRH.  CROSSFEED OPENED AND CONTINUED TO DESTINATION.  ACFT GROUNDED.  REMOVED AND REPLACED THE LT CENTER PUMP MOTOR IMPELLER IAW AMM 28-22-41.  OPS CHECKED GOOD.  NO LEAKS NOTED.   RAN THE CENTER LT BOOST PUMP FOR 45 MINUTES. NO LOW PRESSURE LIGHT FROM 14K TO 3K.
